# SDR USAA2013111900006

- Difficulty date: November 10, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D534721902013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CABIN SEAT TRACK CORRODED BETWEEN FRAME 64 & FRAME 65 AT Y 765.  R & R SEAT TRACK IAW A320 SRM A320 51-72-11.
